New Generation Parametric Optimality

  • Ram U. VermaEmail author
Part of the Infosys Science Foundation Series book series (ISFS)


Applying the new notion of the generalized \((\phi ,\eta ,\rho ,\theta ,\tilde{m})\)-invexity, a set of higher order parametric necessary optimality conditions and several sets of higher order sufficient optimality conditions in semi-infinite framework for a discrete minmax fractional programming problem applying various classes of \((\phi ,\eta ,\rho ,\theta ,\tilde{m})\)-invexity assumptions are presented.


  1. 1.
    Verma, R.U., Zalmai, G.J.: Generalized parametric duality models in discrete minmax fractional programming based on second-order optimality conditions. Commun. Appl. Nonlinear Anal. 22(2), 17–36 (2015)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Verma, R.U., Zalmai, G.J.: Generalized second-order parameter-free optimality conditions in discrete minmax fractional programming. Commun. Appl. Nonlinear Anal. 22(2), 57–78 (2015)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Zalmai, G.J.: Generalized second-order \((\cal{F},\beta,\phi,\rho,\theta )\)-univex functions and parametric duality models in semiinfinite discrete minmax fractional programming. Adv. Nonlinear Variational Inequalities 15(2), 63–91 (2012)zbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.Department of MathematicsTexas State UniversitySan MarcosUSA

Personalised recommendations